Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 22, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Counting faces of randomly projected polytopes when the projection radically lowers dimension
David L. Donoho and Jared Tanner.
J. Amer. Math. Soc. 22 (2009), 1-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449053
Analytic projections, Corona problem and geometry of holomorphic vector bundles
Sergei Treil and Brett D. Wick.
J. Amer. Math. Soc. 22 (2009), 55-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449054
Exponential Thurston maps and limits of quadratic differentials
John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura.
J. Amer. Math. Soc. 22 (2009), 77-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449055
The structure of locally finite varieties with polynomially many models
Paweł Idziak, Ralph McKenzie and Matthew Valeriote.
J. Amer. Math. Soc. 22 (2009), 119-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449056
Tug-of-war and the infinity Laplacian
Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson.
J. Amer. Math. Soc. 22 (2009), 167-210
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2449057
Compressed sensing and best $k$-term approximation
Albert Cohen, Wolfgang Dahmen and Ronald DeVore.
J. Amer. Math. Soc. 22 (2009), 211-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449058
Constructible sheaves and the Fukaya category
David Nadler and Eric Zaslow.
J. Amer. Math. Soc. 22 (2009), 233-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449059
Manifolds with $1/4$-pinched curvature are space forms
Simon Brendle and Richard Schoen.
J. Amer. Math. Soc. 22 (2009), 287-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2449060